LeonW wrote:Hi Frenchie,
I'm no expert on this, neither do I have any personal experience with this type of treatment. A quick google search learned that our national society of pharmacists advises against suddenly stopping the intake. They say that:
If you have been using Dexametasone for three consecutive weeks or longer, it is important that the dosage is gradually reduced in consultation with your doctor. A sudden stop may lead to severe symptoms, such as diarrhea, nausea, weakness and fatigue. These symptoms occur because your own adrenal glands have adjusted and have been producing lower levels of hormones during the treatment as there already was a sufficient level of adrenal hormones present in the body. When the intake is suddenly halted, the adrenal cortex cannot suddenly make up for the loss. It may take weeks, sometimes more than a year before the adrenal cortex is back in full swing.
Considering your condition, it may not be a good idea to taper down quickly.
I joined this club only recently. I'll miss your posts.
Best wishes and greetings from a sunny Holland.
Users browsing this forum: No registered users and 3 guests